# SDR SIMA20170809003

- Difficulty date: August 9, 2017
- Submitted: August 10, 2017
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 30,963 hours, 26,347 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Seal
- Condition: Damaged
- Location: Cabin Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOUD WHISTLING SOUND COMING FROM MAIN CABIN DOOR IN CRUISE. REPAIRED SEAL UPPER FILLER SEAL IAW AMM 56-00-01.
